On convergence of the EM algorithm and the Gibbs sampler

Sahu, Sujit K., Roberts, Gareth O. . Statistics and Computing 1999. 9 (1) :55-64

Locate this article in:

Bibtex

@article{CIS-160362,
  Author = {Sahu, Sujit K. and Roberts, Gareth O.},
  Title = {On convergence of the EM algorithm and the Gibbs sampler},
  Journal = {Statistics and Computing},
  Volume = {9},
  Number = {1},
  Year = {1999},
  Pages = {55--64},
  Keywords = {Rate of convergence, Parameterization, Gaussian distribution, Markov chain Monte Carlo, MCMC, Generalized linear mixed models}
}

Similar articles